Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 82318, 4 pages
http://dx.doi.org/10.1155/IJMMS/2006/82318

On a characterization of the lattice of subsystems of a transition system

Department of Mathematics, Faculty of Science, University of Yaoundé 1, P.O. Box 812, Yaoundé, Cameroon

Received 4 October 2005; Revised 20 May 2006; Accepted 28 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.